# SDR SWAA2021081207224

- Difficulty date: August 3, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED. / REMOVED DAMAGED RADOME BOOT AND INSTALLED NEW RADOME BOOT IAW AMM 53-52-00-000-802 AND AMM 53-52-00-400-802. 6645U 08/13/20.
